Length spectrum of geodesic spheres in a non-flat complex space form

この論文にアクセスする

この論文をさがす

著者

抄録

We investigate the distribution of length of closed geodesics on geodesic spheres and tubes around complex hyperplane in a non-flat complex space form. The feature of the length spectrum of a geodesic sphere of radius r in a complex projec-tive space of holomorphic sectional curvature 4 is quite different according as tan<SUP>2</SUP>r is rational or irrational. Each length spectrum is simple when tan<SUP>2</SUP>r is irrational, but when tan<SUP>2</SUP>r is rational, it is not necessarily simple and moreover the multiplicity is not uniformly bounded.

収録刊行物

  • Journal of the Mathematical Society of Japan

    Journal of the Mathematical Society of Japan 54(2), 373-408, 2002-04

    The Mathematical Society of Japan

参考文献:  18件中 1-18件 を表示

被引用文献:  3件中 1-3件 を表示

各種コード

  • NII論文ID(NAID)
    10008205005
  • NII書誌ID(NCID)
    AA0070177X
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    00255645
  • NDL 記事登録ID
    6153530
  • NDL 雑誌分類
    ZM31(科学技術--数学)
  • NDL 請求記号
    Z53-A209
  • データ提供元
    CJP書誌  CJP引用  NDL  J-STAGE 
ページトップへ